# SDR DXTA200501107

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 750 hours, 490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD 2 INCHES OF FUEL DIVERTER ON AFT UNDERSIDE OF AIRCRAFT IS SEPARATED FROM FUSELAGE.  THERE APPEARS TO BE CRACKS IN FUSELAGE RADIATING FROM BOTH SIDES OF SEPARATED AREA.  ITEM IS UNDER INVESTIGATION.
